# SDR 372PA0021

- Difficulty date: April 11, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N372PA
- Make and model: Boeing 737306
- Aircraft serial: 23546
- Aircraft time: 33,661 hours, 26,347 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Auto Throttle
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE DROPPED OFF LINE IN FLIGHT & WOULD NOT RESET.  RESET AUTO THROTTLE COMPUTER AND RAN AUTO THROTTLE BITE TEST PER MM 22-31-00.  TEST OK.
